# SDR HALA2016090800347

- Difficulty date: September 8, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 10,414 hours, 1,630 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Damaged
- Location: Fuel Inlet
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, FUEL IMBALANCE ADVISORY ECAM MESSAGE. RIGHT WING TANKS 7000 LBS HEAVIER THAN LEFT TANKS.  TRIM TANK WAS TRANSFERRING FORWARD AND APPEARED TO BE GOING INTO THE RIGHT TANK ONLY.   IMBALANCE CONTINUED UNTIL TRIM TANK EMPTY MAX IMBALANCE WAS 12500 LBS, HEAVY IN RIGHT MAIN TANK. FOLLOWED QRH PROCEDURE. BALANCED FUEL BETWEEN LT & RT WING TANKS AFTER CEASING CROSSFEED, OPS NORMAL.  TROUBELSHOT IAW FIM 28-25-00-810-839-A.   DETERMINED LEFT L1 PUMP IS PUTTING FUEL INTO THE RIGHT INNER TANK.  DEFUELED AIRCRAFT AND PREPPED FOR TANK ENTRY.  INSPECTED FUEL VALVES IN CENTER TANK.  NO DEFECTS NOTED.   INSPECTED OUTER TANK INLET VALVE. FOUND VALVE DAMAGED AROUND FUEL LINE MOUNTING BRACKET.  REMOVED AND REPLACED THE TANK INLET VALVE IAW AMM 28-25-12.  OPS AND LEAK CHECHED GOOD.  AIRCRAFT OK FOR SERVICE.
